# SDR ASAA9580238

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 39542731
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 38,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, MOUNTING BOLT WAS FOUND CRACKED IN THE LT INBOARD FLAP OUTBOARD HINGE, BOLT HEAD BROKE OFF WHEN TORQUE APPLIED.  REPLACED BOLT IAW DC-9, MM 27-51-01.  TAC:  23488.  (X)
